Penerbitan Berimpak Tinggi

ghada al-mahbashi, m. s. md noorani.  (2019).  finite-time lag synchronization of uncertain complex dynamical networks with disturbances via sliding mode control.  - ieee access.  7082-7092. 

huseyin isik, hassen aydi, mohd salmi md noorani, haitham qawaqneh.  (2019).  new fixed point results for modified contractions and applications.  - symmetry.  1-13. 

ali jaradat, m.m.m. jaradat, mohd salmi md noorani, h.m. jaradat and marwan alquran.  (2019).  construction of (n+ 1) -dimensional dual-mode nonlinear equations: multiple shock wave solutions for (3 + 1) -dimensional dual-mode gardner-type and kdv-type.  - advances in difference equations.  1-12. 

s. akhatkulov, mohd salmi md noorani.  (2018).  on the singularity of the conjugation between piecewise - smooth circle homeomorphism.  - bulletin of the malaysian mathematical sciences society. 

a. m. alotaibi, m. a. el-moneam, m. s. m. noorani.  (2018).  on the rational difference equation y_{n+1}= f(y_n).  - j. nonlinear sciences and applications. 

fahad alsharari, mohd salmi md noorani, habibulla akhadkulov.  (2017).  analogues of the prime number theorem and mertens theorem for closed orbit of the motzkin shift.  - bulletin of the malaysian mathematical sciences society.  307-319. 

ali jaradat, fadi awawdeh, mohd salmi md noorani.  (2017).  identification of time-dependent source terms and control parameters in parabolic equations from over specified boundary data.  - journal of computational and applied mathematics.  397-409. 

wasfi shatanawia, mohd salmi md noorani, jamshaid ahmad, habes alsamir, marwan amin kutbie.  (2017).  some common fixed points of multivalued mappings on complex-valued metric spaces with homotopy.  - journal of nonlinear sciences and applications.  3381-3396. 

habibulla akhadkulov, mohd salmi md noorani, sokhobiddin akhatkulov.  (2017).  renormalization of circle diffeomorphisms with a break type singularity.  - nonlinearity.  2687-2717. 

sokhobiddin akhatkulov, mohd. salmi md. noorani, habibulla akhadkulov.  (2017).  on the invariant measure of a piecewise-smooth circle homeomorphism of zygmund class.  - journal of nonlinear sciences and applications.  48-59. 

rahma zuhra, mohd salmi md noorani, fawzia shaddad.  (2017).  contraction mapping principle in partially ordered quasi metric space concerning to w-distance.  - journal of nonlinear sciences and applications.  699-712. 

ghada al-mahbashi, m.s.m. noorani, sakhinah abu bakar, shahed vahedi.  (2016).  adaptive projective lag synchronization of uncertain complex dynamical networks with disturbance.  - neurocomputing.  645-652. 

habes alsamir, mohd salmi md noorani, wasfi shatanawi.  (2016).  on fixed points of (n,th)-quasicontraction mappings in generalized metric spaces.  - journal of nonlinear science and applications.  4651-4658. 

a. almatroud othman, m.s.m. noorani, m. mossa al-sawalha.  (2016).  dual synchronization of chaotic and hyperchaotic systems.  - journal of nonlinear science and applications.  4666-4677. 

g. al-mahbashi, m.s. md noorani, s.a. bakar, m.m. al-sawalha.  (2016).  robust projective lag synchronization in drive-response dynamical networks via adaptive control.  - the europe physical journal special topics.  51-64. 

shahed vahedi and mohd salmi md noorani.  (2016).  cluster modified projective synchronization between networks with distinct topologies.  - international journal of modern physics c.  1-6. 

ghada al-mahbashi, m. s. md noorani, sakhinah abu bakar.  (2015).  projective lag synchronization in drive-response dynamical networks with delay coupling via hybrid feedback control.  - an international journal of nonlinear dynamics and chaos in engineering systems.  4-13. 

fatima n ahmed*, rokiah rozita ahmad, ummul khair salma din dan mohd salmi md noorani.  (2015).  oscillation criteria for nonlinear functional differential equations of neutral type.  - journal of inequalities and applications.  1 - 11. 

fahad alsharari, mohd salmi md noorani and habibulla akhadkulov.  (2015).  estimates on the number of orbits of the dyck shift.  - journal of inequalities and applications.  12. 

shaddad f., noorani m.s.m., alsulami s.m..  (2015).  fixed point theorems for multi-valued maps in cone metric spaces.  - bulletin of the malaysian mathematical sciences society.  399-413. 

akhtam dzhalilov, mohd salmi md noorani, sokhobiddin akhatkulov.  (2014).  on critical circle homeomorphisms with infinite number of break points.  - abstract and applied analysis.  1-6. 

fatima n. ahmed, rokiah r. ahmad, ummul k. s. din, and mohd s. m. noorani.  (2014).  oscillations for nonlinear neutral delay differential equations with variable coefficients.  - abstract and applied analysis.  1-6. 

fatima n. ahmed, rokiah r. ahmad, ummul k. s. din, and mohd s. m. noorani.  (2014).  oscillations for neutral functional differential equations.  - the scientific world journal.  1-6. 

ambarka abdalla salhin, ummul khair salma din, rokiah rozita ahmad, and mohd salmi md noorani.  (2014).  set of oscillation criteria for second order nonlinear forced differential equations with damping.  - discrete dynamics in nature and society.  1-13. 

ambarka abdalla salhin, ummul khair salma din,rokiah rozita ahmad & mohd salmi md noorani.  (2014).  some oscillation criteria for a class of second order nonlinear damped differential equations.  - applied mathematics and computation.  962-968. 

fatima n. ahmed, rokiah rozita ahmad, ummul khair salma din, and mohd salmi md noorani.  (2014).  some further results on oscillations for neutral delay differential equations with variable coefficients.  - abstract and applied analysis.  1-7. 

ambarka a salhin, ummul khair din, rokiah rozita ahmad, mohd salmi noorani.  (2014).  oscillation criteria of second-order nonlinear differential equations with variable coefficients.  - discrete dynamics in nature and society.  2014, ID 279236:9 pages. 

habibulla akhadkulova, akhtam dzhalilov, mohd salmi md noorani.  (2014).  on conjugacies between piecewise-smooth circle maps.  - nonlinear analysis.  1-15. 

a. dzhalilov, mohd salmi md noorani, habibulla akhadkulov.  (2014).  stronger version of denjoy-type inequality.  - bulletin of the malaysian mathematical sciences society.  939-948. 

fahad alsharari, mohd salmi md. noorani, habibulla akhadkulov.  (2014).  counting closed orbits for the dyck shift.  - abstract and applied analysis.  1-7. 

fawzia shaddad, mohd salmi md noorani, saud m alsulami.  (2014).  common fixed-point results for generalized berinde-type contractions which involve altering distance functions.  - fixed point theory and applications.  1-10. 

fawzia shaddad, mohd salmi md noorani, saud m alsulami.  (2014).  common fixed point results of ciric-suzuki-type inequality for multivalued maps in compact metric spaces.  - journal of inequalities and applications.  11. 

wafaa m. taha, m.s.m. noorani and i. hashim.  (2013).  new application of the (g`/g)-expansion method for thin film equations.  - abstract and applied analysis.  2013: Article ID 535138. 

shahed vahedi, mohd salmi md noorani.  (2013).  analysis of a new quadratic 3d chaotic attractor.  - abstract and applied analysis.  2013:Article ID 540769. 

sahar mohammad abusalim, mohd salmi md noorani.  (2013).  fixed point and common fixed point theorems on ordered cone b-metric spaces.  - abstract and applied analysis.  Article ID 815289. 

fawzia shaddad, mohd salmi md noorani.  (2013).  fixed point results in quasi-cone metric spaces.  - abstract and applied analysis.  2013:Article ID 303626. 

wafaa jawaada, m.s.m. noorani, m. mossa al-sawalha, m. abdul majid.  (2013).  reduced-order antisynchronization of chaotic systems via adapative sliding mode control.  - abstract and applied analysis.  2013: Article ID 415652. 

fatima n. ahmed, rokiah rozita ahmad, ummul khair salma din, mohd salmi md noorani.  (2013).  oscillation criteria of first order neutral delay differential equations w ith variable coefficients.  - abstract and applied analysis.  2013:Article ID 489804. 

taha, wafaa m.; noorani, m. s. m..  (2013).  exact solutions of equation generated by the jaulent-miodek hierarchy by (g`/g)-expansion method.  - mathematical problems in engineering.  Art no.392830. 

fatima n. ahmed, rokiah rozita ahmad, ummul khair salma din, mohd salmi md noorani.  (2013).  oscillation criteria for linear neutral delay differential equations of first order.  - abstract and applied analysis.  2013:Article ID 281581. 

molliq, r. yulita; noorani, m. s. m..  (2013).  a newly modified variational iteration method for solving nonlinear differential equations.  - international journal of computational methods.  10(5):Art.no 13500. 

heyam hussein aljarrah, mohd salmi md noorani, takashi noiri.  (2013).  pairwise wb-continuous functions.  - bulletin of the malaysian mathematical sciences society.  36(3):577-586. 

mossa al-sawalha, m., noorani, m.s.m..  (2012).  chaos reduced-order anti-synchronization of chaotic systems with fully unknown parameters.  - communications in nonlinear science and numerical simulation.  17(4):1908-1920. 

jawaada, w; noorani, msm; al-sawalha, mm.  (2012).  robust active sliding mode anti-synchronization of hyperchaotic systems with uncertainties and external disturbances.  - nonlinear analysis-real world applications.  13(5):2403-2413. 

habibulla akhadkulov & mohd salmi md noorani.  (2012).  on absolute continuity of conjugations between circle maps with break points.  - abstract and applied analysis.  Article Number: 134701. 

a. k. alomari, m. s. m. noorani, r. nazar.  (2011).  homotopy solution for flow of a micropolar fluid on a continuous moving surface.  - international journal for numerical methods in fluids.  66(5):608-621. 

al-sawalha, m.m., noorani, m.s.m..  (2011).  adaptive increasing-order synchronization and anti-synchronization of chaotic systems with uncertain parameters.  - chinese physics letters.  28(11):Art no.110507. 

s.m. goh, m.s.m. noorani, i. hashim.  (2010).  introducing variational iteration method to a biochemical reaction model..  - nonlin. analy.: real world appl..  11(4):2264-2272. 

al-sawalha, mm; noorani, msm; al-dlalah, mm.  (2010).  adaptive anti-synchronization of chaotic systems with fully unknown parameters.  - computers & mathematics with applications.  59(10):3234. 

al-sawalha m.m., noorani m.s.m..  (2010).  adaptive anti-synchronization of two identical and different hyperchaotic systems with uncertain parameters.  - communications in nonlinear science and numerical simulation.  15(4):1036-1047. 

alomari, ak; noorani, msm; nazar, r.  (2010).  homotopy approach for the hyperchaotic chen system.  - physica scripta.  81(4):article num:045005. 

goh, sm; al-sawalha, mm; noorani, msm; hashim, i.  (2010).  enhanced variational iteration method using adomian polynomials for solving the chaotic lorenz system.  - international journal of nonlinear sciences and numerical simulation.  11(9):689-700. 

goh, sm; noorani, msm; hashim, i.  (2010).  on solving the chaotic chen system: a new time marching design for the variational iteration method using adomian`s polynomial.  - numerical algorithms.  54(2):245-260. 

al-sawalha m.m., noorani m.s.m..  (2010).  adaptive reduced-order anti-synchronization of chaotic systems with fully unknown parameters.  - communications in nonlinear science and numerical simulation.  15(10):3022-3034. 

alomari a.k., noorani m.s.m., nazar r., li c.p..  (2010).  homotopy analysis method for solving fractional lorenz system.  - communications in nonlinear science and numerical simulation.